# SDR GTIA2024012937819

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N708NK
- Make and model: Airbus A321-271N
- Aircraft serial: 11605
- Aircraft time: 1,350 hours, 500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD MEGAPHONE VOLUME KNOB MISSING -R&R FWD MEGAPHONE IAW SPIRIT AIRLINES DRAWINGS A321-231 EMERGENCY EQUIP LAYOUT OK FOR SVC
